I'm 24 years old and have been getting UTI-like symptoms since starting my current sexual relationship (past 10 months.) Although I've had symptoms around 17 times in the last 10 months, I have had a proven infection only about 5 times as most often the symptoms start at night/ on a weekend/ holiday- and emergency doctors in the UK (for some strange reason) can't take urine samples so I've only had my urine tested 5 times. It has become really painful lately and no matter what antibiotics I'm on they don't seem to get rid of the pain/frequency. I've had a cystoscopy done- everything was normal, also a kidney ultrasound- normal too. The symptoms definitely get worse after sex, although even without having any sexual contact for almost 2 months I still had a constant burning feeling in my urethra and a fullness in my bladder with urinary frequency (although no sharp acute bladder infection symptoms which I get with sex.) Sex is quite painful now, although it's never been a problem with any previous sexual partners, also I've never had so many infections before (had only 2 in the last 7 years). My partner and I have both been repeatedly tested for STIs- everything negative. I drink plenty water/ take cranberry tablets/ pee after and before sex/ cotton knickers/ good hygiene, the whole recommended deal for utis and I still can't win! My doctor now wants to put me on long-term antibiotics but I'm reluctant to do that as they give me constant diarrhoea and thrush, and don't seem to help anyway! Any other ideas/ help would be much appreciated. Has anyone had alternative therapies for urinary problems, that worked? I am getting so frustrated and fed up, it's really affecting my relationship besides all the discomfort and pain.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?